question-icon

What causes severe abdominal pain post intake of i-pill?

default
Posted on Thu, 5 May 2016
Question: My friend had Ipill on the very next day of having uprotected sex i.e. 11th and she was supposed to get down on 10th but which didn't happened.
She had bleeding for 5 days which may be because of the contraceptive pill but then its been 12 days and her stomach is aching a lot and sometimes it is unbearable
She had medicines which the doctor gave me but it's of no use
So I just wanted to ask that is this stomach problem because of diarrhoea
Or is it some side effect of contraceptive pill or pregnancy .
Also She is going to a pI had Ipill on 11th and I was supposed to get down at 10th.
I had bleeding for 5 days and I think because if having the pill my stomach is really upset and I am suffering for pain which is unbearable
I had medicines which the doctor gave me but it's of no use
I just wanted to ask that is this stomach problem because of diarrhoea
And do I need to get my pregnancy test done?
Also she is going to a family physician tomorrow for the Check up and we hope nothing gets detected if the doctors prescribed any tests?
doctor
Answered by Dr. Richa Agarwal (52 minutes later)
Brief Answer:
The chances of pregnancy are very unlikely.

Detailed Answer:
Hello dear,
Thanks for trusting hcm about your health care.
I have gone through your history and understand your concern.
As you had i-pill on time the chances of pregnancy are very unlikely.
The pain could be due to side effect of pills or due to diarrhea.
If pain is unbearable,you can take simple analgesic.
No test can detect that you had an i-pill.
Hope found useful, feel free to ask more information.
Good luck.
Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Richa Agarwal

OBGYN

Practicing since :1999

Answered : 3808 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

123 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What causes severe abdominal pain post intake of i-pill?

Brief Answer: The chances of pregnancy are very unlikely. Detailed Answer: Hello dear, Thanks for trusting hcm about your health care. I have gone through your history and understand your concern. As you had i-pill on time the chances of pregnancy are very unlikely. The pain could be due to side effect of pills or due to diarrhea. If pain is unbearable,you can take simple analgesic. No test can detect that you had an i-pill. Hope found useful, feel free to ask more information. Good luck. Regards